Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pregnant. Taking duphaston for small subchorionic hemorrhage. Concerned for miscarriage

my last lmp is 26 oct 2012.i m 10 weeks pregnant my last u/s is done at 6 weeks at that time fetus heart rate is 103/m but there is a small subchronic hammorage.i m taking duphaston ,susten vt 200mg twice a day with anin.and lomoh my secound u/s will on 10 jan i m very concern about missed miscarriage .is it possible with this treatment.kindly answer me for the same
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
You are being given the maximum treatment possible to avoid a miscarriage.
Please comply with that, and also take adequate rest, nutritious diet, avoid exertion/intercourse/stress.
The small sub chorionic haemorrhage sometimes resolves on its own, or progresses into a full fledged abortion.
you would know only after your second ultrasound and with further follow up with your obstetrician.
take care.
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor